# SDR SWAA2024081419914

- Difficulty date: July 30, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV EXIT LIGHT INDICATOR IS DAMAGED<[01] REPLACED EXIT SIGN LIGHT ASSEMBLY IN THE AFT LAV IAW AMM 33-51-01-960-802 AND PENDING FOR EMERGENCY LIGHTS - OPERATIONAL TEST IAW AMM 33-51-00-710-801;[02] VERIFIED ITEM 1;[03] PERFORMED EMERGENCY LIGHTS - OPERATIONAL TEST IAW AMM 33-51-00-710-801;[04] VERIFIED CORRECTIVE ACTION STEP 3. TASK CARD COMPLETE.
